MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM? MRI S-ICD; Subcutaneous implantable cardioverter defibrillator

BOSTON SCIENTIFIC CORPORATION EMBLEM? MRI S-ICD; Subcutaneous implantable cardioverter defibrillator
Model Number A219
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system delivered seven shocks as inappropriate therapy due to oversensing of noisy signals.Technical services (ts) was consulted and reviewed stored data.Ts discussed stored data as well as device programming options.Ts discussed troubleshooting options, with further examination recommended.This device remains in service.No additional adverse patient effects were reported.

Brand Name
EMBLEM? MRI S-ICD
Common Device Name
Subcutaneous implantable cardioverter defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50938040
Report Number2124215-2026-51796
Device Sequence Number10739716
Product Code LWS
UDI-Device Identifier00802526584404
UDI-Public(01)00802526584404(17)250412
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/12/2025
Device Model NumberA219
Device Catalogue NumberA219
Device Lot Number183432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale